Proceedings of the Imperial Academy

Sur la multivalence d'une famille des fonctions analytiques

Akira Kobori

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 14, Number 5 (1938), 157-159.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195579694

Digital Object Identifier
doi:10.3792/pia/1195579694

Mathematical Reviews number (MathSciNet)
MR1568501

Zentralblatt MATH identifier
0020.14201

Citation

Kobori, Akira. Sur la multivalence d'une famille des fonctions analytiques. Proc. Imp. Acad. 14 (1938), no. 5, 157--159. doi:10.3792/pia/1195579694. https://projecteuclid.org/euclid.pja/1195579694


Export citation